Academic Journals Database
Disseminating quality controlled scientific knowledge

A case of colistin-induced fixed drug eruption

ADD TO MY LIST
 
Author(s): İsmail Necati Hakyemez | Abdulkadir Küçükbayrak | Aslıhan Burcu Yıkılgan | Elif Sultan Bolaç | Nebil Yıldız | Çetin Boran | Hayrettin Akdeniz

Journal: Journal of Clinical and Experimental Investigations
ISSN 1309-8578

Volume: 4;
Issue: 3;
Start page: 374;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Fixed drug eruption | etiology | colistin

ABSTRACT
Several medicines, especially antimicrobials, play a rolein the etiology of fixed drug eruption (FDE). The clinicalmanifestation is quite typical for a drug-induced reaction.FDE which developed in an 83-year-old male patientwho has been administered colistin due to Acinetobacterpneumonia is presented here since it is very rarely seen.Therefore colistin should also be considered in the differentialdiagnosis of FDE. J Clin Exp Invest 2013; 4 (3):374-376Key words: Fixed drug eruption, etiology, colistin
Affiliate Program      Why do you need a reservation system?